# SDR HNAA0500018

- Difficulty date: March 2, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 24,528 hours, 25,052 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: JV5
- Condition: Inoperative
- Location: Warning System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, BETA WARNING HORN SOUNDED.  ALL ENGINE PARAMETERS NORMAL.  DEACTIVATED SYSTEM.  R&R MICRO SWITCH ACTUATOR AT M/S 3151-S9 IN CENTRAL COLLUM. OPS CHECK GOOD.
